# SDR CA120502003

- Difficulty date: April 23, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Engine: Ge CF348C5
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 8220372697
- Condition: Failed
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON TAKEOFF, 10 KTS DIFFERENCE BETWEEN IAS INDICATORS.
